# SDR DALA2019120297001

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 71,459 hours, 9,302 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Broken
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3308 -ATB- RETURNED TO MSP DUE TO RIGHT ENGINE BLEED LEAK MESSAGE AFTER TAKEOFF. HOT SMELL NOTICED IN CABIN. CORRECTIVE ACTION: FOUND CLAMP FROM FLEX DUCT TO PRECOOLER BROKEN. REPLACED CLAMP ON FORWARD FLANGE OF PRE-COOLER AND DAMAGED PANELS. LP 6546106
